About three years ago, I was diagnosed with mild Ulcerative Colitis/Proctitis. Upon colonoscopy, my GI doctor informed me that not only was the inflammation in the rectum, but it was also present at the top of my lower intestines. I was tested for Chrone's and do not have that. He put me on steroid enemas and later added an oral pill, Asacol. After the enemas were done, I remained on the Asacol until fear of the side effects from taking the drugs overwhelmed me. You see, the side effects from the medication are the same as the symptoms of the disease. It was hard to tell if I was ever getting better.
This last year my appendix burst and I walked around for two to five months like that. (Yeah, high pain threshhold.) At the same time, I began taking a glyconutrient and have now weaned myself completely off of the Asacol. NO MORE SIDE EFFECTS. A subsequent colonoscopy (performed one month before my EMERGENCY APPENDECTOMY) showed no inflammation in the upper colon and inflammation only in the rectum. INTERESTING??
Although I went through a period of perfect health following my appendectomy (leaving me to wonder if my "colitis" was attributed to that problem), I now, once again, have loose stool (diarrhea), but only once in the morning, preceded by a stomach ache until I have a chance to relieve it.
I have also noticed that if I have cereal, it runs through me pretty fast. But that could be a milk problem, couldn't it?
I'm beginning to wonder if I don't have colitis, but something else?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?